MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO 2010 REV-B-EXCHANGE

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO 2010 REV-B-EXCHANGE
Model Number 453564483321
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) went onsite to the customer facility to evaluate the reported issue.The following functional tests were performed: the fse performed device testing and confirmed the issue of the ecg freezing on the flexcardio device.The fse replaced the flexcardio front end with a loaner device and observed the uninterrupted ecg signal for 3 hours.Results of functional testing indicate that the flexcardio front end malfunctioned and required replacement.Based on the information available and the testing conducted, the cause of the reported problem was a malfunction of the flexcardio device front end.The reported problem was confirmed.The customer was provided a loaner device to resolve the issue.The customer has stated that their intention is to purchase an intellivue x3 to replace the flexcardio system in the near future.It has been concluded that no further action is required at this time.
 
Event or Problem Description
It was reported that the electrocardiogram (ecg) image on the flexvision monitor freezes.The device was not in use on a patient at the time of the event, there was no adverse event reported.

Brand Name
XPER FLEX CARDIO 2010 REV-B-EXCHANGE
Common Device Name
XPER FLEX CARDIO 2010 REV-B-EXCHANGE
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
hisham alzayat
12151 research parkway
orlando, FL 32826
4072753220
MDR Report Key16981586
Report Number1051786-2023-00007
Device Sequence Number6931867
Product Code MWI
UDI-Device Identifier00884838083523
UDI-Public00884838083523
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564483321
Device Catalogue Number453564483321
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2023
Initial Report FDA Received Date05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/11/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown